# SDR AWXA0000596

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 65A79538
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO DOOR, TOP AFT INTERNAL WEB CRACKED ON O/B SIDE.  REMOVED, FABED, AND INSTALLED ANGLE IAW 737 SRM 51-70-11 AND 51-40-02.
